Issue
Volume 28, Number 2

Articles in the Issue:

Regular Articles:
Hemant Kumar Nashine and Zoran D. Mitrovic
Ky Fan Type Best Approximation Theorem for a Class of Factorizable Multifunctions
Anal. Theory Appl., 28 (2012), pp. 101-110. Abstract
pdf
Full Article

M. Mouattamid
Recursive Reproducing Kernels Hilbert Spaces Using the Theory of Power Kernels
Anal. Theory Appl., 28 (2012), pp. 111-124. Abstract
pdf
Full Article

José Roberto Linhares de Mattos and Ernesto Prado Lopes
Regularization of an Ill-Posed Hyperbolic Problem and the Uniqueness of the Solution by a Wavelet Galerkin Method
Anal. Theory Appl., 28 (2012), pp. 125-134. Abstract
pdf
Full Article

Laiyi Zhu and Lin Qiu
Convergence of Derivatives of Generalized Bernstein Operators
Anal. Theory Appl., 28 (2012), pp. 135-145. Abstract
pdf
Full Article

Qianglian Huang and Shuangyun Gao
On the Generalized Resolvent of Linear Pencils in Banach Spaces
Anal. Theory Appl., 28 (2012), pp. 146-155. Abstract
pdf
Full Article

M. Bidkham, H. A. Soleiman Mezerji and A. Mir
Lp Inequalities and Admissible Operator for Polynomials
Anal. Theory Appl., 28 (2012), pp. 156-171. Abstract
pdf
Full Article

Manprit Kaur and Arun Kumar
Quartic Convex Type Piecewise Polynomial
Anal. Theory Appl., 28 (2012), pp. 172-179. Abstract
pdf
Full Article

A. Aziz and B. A. Zargar
On the Zeros of a Class of Polynomials and Related Analytic Functions
Anal. Theory Appl., 28 (2012), pp. 180-188. Abstract
pdf
Full Article

Yingbo Han and Shuxiang Feng
Complete Hypersurfaces with Constrant Scalar Curvature in a Special Kind of Locally Symmetric Manifold
Anal. Theory Appl., 28 (2012), pp. 189-200. Abstract
pdf
Full Article